# SDR A6WA201745498

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60433101
- Condition: Cracked
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER NOSE (HYDRAULIC) COMPARTMENT HAS CRACKED ANGLE AT FS200 WL78 ABOVE HYDRAULIC COMPENSATOR.
